MAUDE Adverse Event Report: ORTHO-CLINICAL DIAGNOSTICS, INC. VITROS 3600 IMMUNODIAGNOSTIC SYSTEM; CHEMISTRY ANALYZER

ORTHO-CLINICAL DIAGNOSTICS, INC. VITROS 3600 IMMUNODIAGNOSTIC SYSTEM; CHEMISTRY ANALYZER
Catalog Number 6802783
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/14/2025
Type of Reportable Event Malfunction
Event or Problem Description
A customer contacted the ortho clinical diagnostics (ortho) technical solution center (tsc) to report lower than expected b-hcg ii results were obtained from a level 3 non-vitros mas omni immune quality control (qc) fluid lot oim2612 when tested using vitros immunodiagnostics product b-hcg ii reagent lot 4350 on a vitros 3600 immunodiagnostic system.Mas lot oim2612 level 3 qc fluid results of 71.374 and 73.815 miu/ml vs.The expected result of 796.320 miu/ml biased results of the magnitude and direction observed may lead to inappropriate physician action if they were to occur undetected on patient samples.The lower than expected vitros b-hcg ii results were from a non-patient fluid and were not reported from the laboratory.The customer did not give any indication that patient results had been affected, and ortho has not been made aware of any allegation of patient harm as a result of this event.This report corresponds to ortho clinical diagnostics inc (ortho) complaint number (b)(4) and reportability assessment (b)(4).
 
Additional Manufacturer Narrative
The investigation determined that lower than expected b-hcg ii results were obtained from a level 3 non-vitros mas omni immune quality control (qc) fluid lot oim2612 when tested using vitros immunodiagnostics product b-hcg ii reagent lot 4350 on a vitros 3600 immunodiagnostic system.The assignable cause of the lower than expected qc sample results was an instrument related issue as multiple condition codes were obtained on the vitros 3600 system around the timeframe of the event.An ortho field engineer (fe) visited the customer site and performed service and maintenance actions, including a thorough cleaning and decontamination of all analyzer modules.Additionally, the fe replaced various parts, such as well wash aspirate filters, auxiliary bottles, intake filters, dispensing tips of the signal reagent module, and foam pads.Following these actions, the ortho fe performed a post service vitros tsh3 diagnostic precision test on the instrument, which yielded acceptable results, verifying the instrument performance after the service actions.

Brand Name
VITROS 3600 IMMUNODIAGNOSTIC SYSTEM
Common Device Name
CHEMISTRY ANALYZER
Manufacturer (Section D)
ORTHO-CLINICAL DIAGNOSTICS, INC.
100 indigo creek drive
rochester NY 14626
Manufacturer (Section G)
ORTHO-CLINICAL DIAGNOSTICS, INC.
100 indigo creek drive
rochester NY 14626
Manufacturer Contact
laurie o'riordan
1295 southwest 29th avenue
pompano beach, FL 33069
9549709500
MDR Report Key21993130
Report Number1319681-2025-00024
Device Sequence Number4311498
Product Code JJE
UDI-Device Identifier10758750002979
UDI-Public(01)10758750002979
Combination Product (Y/N)N
Initial Reporter CountryMX
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 05/07/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number6802783
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/15/2025
Initial Report FDA Received Date05/09/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/14/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown